# SDR DL72S002527

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 65,521 hours, 49,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545839
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT STA 1050, IMMEDIATELY BELOW THE FUSELAGE SKIN LAP JOINT AT S-20L. THE DAMAGE WAS ROUTED OUT IN A 5.5 INCH BY 5.5 INCH CUTOUT IN THE UPPER AND LOWER FUSELAGE SKIN PANELS.  CORRECTIVE ACTION: ER/A 396627-14
